# SDR USAA920080491

- Difficulty date: February 20, 2008
- Submitted: February 29, 2008
- Operation: Air carrier
- Aircraft: N603AW
- Make and model: Airbus A320-232
- Aircraft serial: 661
- Aircraft time: 34,862 hours, 661 cycles
- System (JASC): 5755 · Spoilers
- Part: Hinge Pin
- Part number: D5754148420000
- Condition: Corroded
- Location: Nr 1 Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - MAJOR REPAIR - C8 CHECK - LEVEL 2 CORROSION ON LEFT WING NR 1 SPOILER HINGE PIN.  REPLACED LEFT WING NR 1 SPOILER HINGE PIN IAW A320 SRM 27-64-41.
